著作管理系統
發表年月: 年 到
匯出:Excel格式



期刊論文
  1. Wai-Fong Chuan, Yu-Jau Lin , “Approximating Bernoulli words of irrational numbers by α-words” , 2020 , Discrete Mathematics , vol.343 , p.111746-111761. (SCI期刊)
  2. Jessie Marie Byrnes, Yu-Jau Lin, Tzong-Ru Tsai, Yuhlong Lio , “Bayesian Inference of $\delta= P(X 2019 , MPDI Mathematics , vol.7 , p.0-0. (SCI期刊)
  3. Jyun-You Chiang; Jianping Zhu; Yu-Jau Lin; Y. L. Lio; Tzong-Ru Tsai , “Inference from Two-Variable Degradation Data Using Genetic Algorithm and Markov Chain Monte Carlo Methods” , 2018 , International Journal of Information and Management Sciences , vol.29 , p.235-256. (EI期刊)(TSSCI期刊)
  4. Yu-Jau Lin, H. M. Okasha, and Yuhlong Lio , “Prediction Intervals for Future Order Statistics from a Generalized Modified Weibull” , 2016 , Journal of Statistical Computation and Simulation , vol.45 , p. 3508-3527. (SCI期刊)
  5. Tzong-Ru Tsai, Yuhlong Lio, Nan Jiang, Yu-Jau Lin, Ya-Yen Fan , “Economical sampling plans with warranty based on truncated data from Burr type XII distribution” , 2015 , Journal of the Operational Research Society , vol.66 , p.1511-1518. (SCI期刊)
  6. 林余昭 , “Burr Type XII 分配逐步型型一區間設限資料之貝氏分析-使用R2WinBUGS套件” , 2014 , 智慧科技與應用統計學報 , vol.12 , p.75-86.
  7. Yu-Jau Lin, Y.L. Lio, Hon Keung Tony Ng , “Bayes estimation of Moran–Downton bivariate exponential distribution based on censored samples” , 2013 , Journal of Statistical Computation and Simulation , vol.83 , p.837-852. (SCI期刊)
  8. Yu-Jau Lin; Y. L. Lio , “Bayesian Inference under Progressive Type-I Interval Censoring” , 2012 , Journal of Applied Statistics , vol.39 , p.1811-1824. (SCI期刊)
  9. Osnat Stramer, Yu-Jau Lin , “On inference for threshold autoregressive models” , 2002 , Sociedad de Estadistica e Investigaci?n Operativa Test , vol.11 , p.55-71. (SCI期刊)
研討會論文
  1. Lin, YJ; Lio, YH; Ng, HKT , “The Stress Strength Model for Moran-Downton's Bivariate Exponential Distribution” , 2015 , Joint Statistics Meetings 2015 , 2015 /8 /8 ~ 2015 /8 /13 , United States .
  2. Yuhlong Lio; Yu-Jau Lin; Nan Jiang; Tzong-Ru Tsai , “Maximum Likelihood Estimate for a Generalized Gamma Distribution Under Progressive First Failure Censoring ” , 2015 , Joint Statistical Meetings , 2015 /8 /9 ~ 2015 /8 /13 , United States .
  3. Yu-Jau Lin; Yuhlong Lio , “Bayesian Model Selection Under Progressive Type-I Interval Censoring ” , 2014 , Joint Statistical Meetings 2014 , 2014 /8 /2 ~ 2014 /8 /7 , United States .
  4. 林余昭 , “The Bayesian Analysis of Stress-Strength Model” , 2014 , 2014第九屆海峽兩岸機率與統計學術研討會 , 2014 /5 /16 ~ 2014 /5 /18 , 中華民國 台灣 .
  5. Yu-Jau Lin; Yuhlong Lio ; Hon Keung Tony Ng , “Bayes Estimation of Moran-Downton Bivariate Exponential Distribution Based on Censored Samples ” , 2013 , Joint Statistical Meetings 2013 , 2013 /8 /3 ~ 2013 /8 /8 , Canada .
  6. Yuhlong Lio; Yu-Jau Lin; H. M. Okasha , “Prediction Intervals for Future Order Statistics from Generalized Modified Weibull Distribution ” , 2013 , Joint Statistical Meetings 2013 , 2013 /8 /3 ~ 2013 /8 /8 , Canada .
部分專書
  1. Hsun-Chih Kuo; Yu-Jau Lin , 自著者 , “The Optimal Estimation of Fuzziness Parameter in Fuzzy C-Means Algorithm” , Rough Sets , Springer International Publishing , 2017 , 987-3-319-60836-5 .
  2. H.K.T. Ng; Yu-Jau Lin; T.-R. Tsai; Y.L. Lio; N. Jiang , 自著者 , “Quantifying the Uncertainty in Optimal Experiment Schemes via Monte-Carlo Simulations” , Monte-Carlo Simulation-Based Statistical Modeling , Springer Nature Singapore Pte Ltd , 2017 , 978-981-10-3306-3 .
  3. Yu-Jau Lin, Nan Jiang, Y.L. Lio, Ding-Geng Din Chen , 編著者 , “Innovative Statistical Methods for Public Health Data” , Modeling Based on Progressively Type-I Interval Censored Sample , Springer Sci ence+Business Media , 2015 , 978-3-319-18535-4 .